# SDR SWAA2018102926278

- Difficulty date: October 26, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 50,698 hours, 29,797 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hinge
- Condition: Cracked
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 5A3307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE CONTAINER HINGE ASSEMBLY CRACKED.  R&R SLIDE IAW MT.
